# SDR HALA20250923288

- Difficulty date: September 22, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 54,968 hours, 8,644 cycles
- System (JASC): 4990 · APU Oil System
- Part: Heater
- Condition: Faulted
- Location: Apu Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - 2HR INTO FLIGHT ELEC CB TRIPPED APU 5000VU.  REMOVED AND REPLACED APU OIL HEATER PER AMM 49-96-11 LEAK CHECK GOOD OKAY TO CONTINUE
